On abstract Stieltjes measure
Annales de l'Institut Fourier, Volume 21 (1971) no. 3, p. 143-154

In 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - considered a type of Stieltjes measure defined on analogues of half-open, half-closed intervals in a partially ordered topological space. He states that these functions are finitely additive but his proof has an error. We shall furnish a new proof and extend some of this results to “measures” taking values in a topological abelian group.

En 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - a considéré un type de mesures de Stieltjes définies sur l’analogue d’intervalles semi-ouverts, semi-fermés, dans un espace topologique partiellement ordonné. Il affirme que ces fonctions sont additives mais sa démonstration contient une erreur. Nous donnons une nouvelle démonstration et étendons certains de ces résultats à des “mesures” prenant leurs valeurs dans un groupe topologique abélien.

@article{AIF_1971__21_3_143_0,
     author = {Huneycutt Jr., James E.},
     title = {On abstract Stieltjes measure},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {21},
     number = {3},
     year = {1971},
     pages = {143-154},
     doi = {10.5802/aif.382},
     zbl = {0222.28002},
     mrnumber = {48 \#8744},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1971__21_3_143_0}
}
Huneycutt Jr., James E. On abstract Stieltjes measure. Annales de l'Institut Fourier, Volume 21 (1971) no. 3, pp. 143-154. doi : 10.5802/aif.382. http://www.numdam.org/item/AIF_1971__21_3_143_0/

[1] J.E. Huneycutt, Jr., Extensions of abstract valued set functions, Transactions of the American Mathematical Society, vol. 141 (1969), 505-513. | MR 42 #6182 | Zbl 0181.41603

[2] J.E. Huneycutt, Jr., Regularity of set functions and functions of bounded variations on the line, Revue Roumaine de Mathématiques Pures et Appliquées, vol. 14, (1969), n° 8, 1 113-1 119. | MR 42 #1967 | Zbl 0187.06802

[3] Jr. Von Neumann, Functional Operators, Vol. I; Measures and Integrals, Princeton University Press, Princeton, 1950. | Zbl 0039.28401

[4] A. Revuz, Fonctions croissantes et mesures sur les espaces topologiques ordonnés, Annales de l'Institut Fourier, vol. 6 (1955, 1956). | Numdam | MR 19,536b | Zbl 0074.28201